A note on the convergence of partial Szász-Mirakyan type operators

Authors

  • Monika Herzog

Abstract

In this paper we study approximation properties of partial modi fied Szasz-Mirakyan operators for functions from exponential weight spaces. We present some direct theorems giving the degree of approximation for these operators. The considered version of Szász-Mirakyan operators is more useful from the computational point of view.

References

M. Herzog, Approximation theorems for modified Szász-Mirakyan operators in polynomial weight spaces, Matematiche (Catania) 54 (1999), no. 1, 77–90. Cited on 45.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Herzog, Approximation of functions from exponential weight spaces by operators of Szász-Mirakyan type, Comment. Math. Prace Mat. 43 (2003), no. 1, 77–94.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Monika Herzog
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Herzog, Approximation of functions of two variables from exponential weight spaces, Technical Transactions. Fundamental Sciences, 1-NP (2012), 3–10. Cited on 47.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R.N. Mohapatra, Z. Walczak, Remarks on a class of Szász-Mirakyan type operators, East J. Approx. 15 (2009), no. 2, 197–206.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Z. Walczak, V. Gupta, A note on the convergence of Baskakov type operators, Appl. Math. Comput. 202 (2008), no. 1, 370–375.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Z. Walczak, Approximation theorems for a general class of truncated operators, Appl. Math. Comput. 217 (2010), no. 5, 2142–2148.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2014-12-11

How to Cite

Herzog, M. (2014). A note on the convergence of partial Szász-Mirakyan type operators. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 13, 45–50. Retrieved from https://studmath.uken.krakow.pl/article/view/13195

Issue

Section

Published